Jump to content

Fawkinchit

Members
  • Content Count

    589
  • Joined

  • Last visited

  • Days Won

    63

Fawkinchit last won the day on April 22

Fawkinchit had the most liked content!

Community Reputation

216 Honored Member

7 Followers

About Fawkinchit

  • Rank
    Crazy Researcher
  • Birthday 06/17/1984

Profile Information

  • Gender
    Male

Recent Profile Visitors

5,708 profile views
  1. No not at all, not for HPPD, sounds more like a peripheral neurology issue(if it is anything), if it gets worse or doesn't go away typically its cause by various vitamin deficiencies.
  2. Sounds pretty mild to be honest. Just give it time and definitely never touch hallucinogens again or you'll end up back here. Typically when you have HPPD you KNOW you have HPPD. Cause its a nightmare. The symptoms are synonymous with HPPD though, but again, sound very mild.
  3. That awesome bro! Edit: Just realized this is a thread bump lol
  4. God damn 6 year bump. Slightly curious what the "other plants" were, but as far as ayahuasca, they are morons IMO. These shamans are most likely unknowledgeable, but theres a 1% chance of one being a master, then he would know.
  5. No, not particularly, but its not to far fetched. I've mainly derived the idea of the possibility of the thing mainly from observing the reports and symptoms that people have mentioned with HPPD, and also common symptoms of synonymous conditions of the sort.
  6. No offense but I scarcely doubt a virus similar to the flu would cause this. @Stve It sounds like maybe you might have something going on aside with HPPD, possibly. I think something may be causing the increase in symptoms that may not necessarily be from the sudafed specifically, hard to say though.
  7. I do not, I did take it a couple times, but the routine didn't last more than a few days. I fell more energy though. But as for HPPD I can't say anything. What dose?
  8. I would like to correct my statement here, that CoQ10 is an amazing supplement for the mitochondria, and if you read in my thread on the subject I theorize the main issue here is a form of mitochondrial dysfunction. CoQ10 accelerates electron chain transfer and makes it very efficient in the mitochondria, which at proper dosage and duration of time can definitely ameliorate mitochondrial dysfunction. Personally I feel Niacin is way better at this and less expensive, but the two can even be combo'd. And you could even add antioxidants Rutin, and Resveratrol, which will help as well. It can
  9. Are you on any other medications? Have there been any other changes in your life or medical treatment? Did you get vaccinated?(not recommending it by the way). Heart rate in the 100s is quite high if that's sedentary readings, mine was only that high for a few weeks after getting the condition. Do you have any other medical conditions? What's your diet like? Do you have any palpitations/skipped heart beats?
  10. In a few weeks is possible, but it could take longer, the only reason I say that is the duration since you last took sudafed. Interestingly enough the OCD may even be a manifestation of the HPPD. HPPD appears to be somewhat similar in fashion with other mental disorders and derangements. Some HPPD patients suffer from what I would call pseudo schizophrenic related issues like paranoia, it even appears to blunt social behaviors as well, a lot of symptoms that though mild, still appear, and seem to be relatively unnoticed by usual HPPD patients. It is very difficult to relax with HPPD, for
  11. Nah, pseudoephedrine may exasperate the symptoms of HPPD, but it cant cause them, so you're safe there. HPPD is really sensitive though. Hang in there and give it time, and I'm sure you'll return to baseline, just give it time man. Its hard though I understand, even when my HPPD gets bad for a day its overwhelming, we definitely understand.
  12. Definitely, its possible. Anxiety has really fine lines, I'm not saying its mental, cause I've heard that and I know HPPD isn't mental, but our thoughts can exasperate HPPD, its true. People still dont understand that its unnatural anxiety. Two months is longer than I would expect for returning to baselines. Are you still drinking the green tea everyday? Have you changed anything in your normal routine? Honestly your doctor is probably a dipshit, but I will agree its unlikely that sudafed has had this dramatic and long term of and effect. Its not impossible, just, improbable.
  13. Technically Sudafed is nothing like MDMA, its active ingredient is pseudoephedrine, and its chemically similar to ephedrine I suppose. What I would personally guess is you have jarred your neurons so to speak, so they will probably be on high alert for a while, but I would assume its more than likely with a little time they will calm back down again. Also quit doing fucking drugs, jesus christ what is wrong with people that get HPPD. Its nature literally screaming in your face "dont do drugs" Calming down is the best way to start the process, maybe try some chamomile tea to help relax. I'
  14. So after more reading today, the difference may lie in the metabolites of hallucinogens, and their interactions with the brain. Where as it can be found that some chemicals in vivo are neurotoxic, but in vitro not so much the case, however if neuronal cultures are grown with liver cell culture, that chemical then becomes neurotoxic in vitro. So essentially a study needs to be done with a mix of rat embryo neuronal cultures combined with rat liver cell cultures, and then dosed with hallucinogens, and then an assessment done to gather cell counts of neurons to establish and evidence of neurotoxi
  15. I'm wondering if it might even be possible to replicate the labelled ligand study, its really a novel idea for understanding neuronal changes. https://www.labome.com/method/Receptor-Ligand-Binding-Assays.html I'm also wondering if hallucinogens cause a marked vasoconstrictive effect leading to neuronal loss, which would explain why neurons in vitro survive fine, and why outcomes in vivo differ in said studies. As this study below shows that not only cause 5htp activation cause vasoconstriction in higher doses, but it also appears to be an effect specific to 5-ht2a receptors, which if
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.